# SDR SWIA201333919

- Difficulty date: July 6, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 45,322 hours, 37,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE BEGAN CLIMBING AT HIGH RATE.  LEVELED AT FL 200 & CABIN ALTITUDE CONTINUED CLIMBING.  NOISE FROM MAIN CABIN DOOR.  WOULD NOT HOLD CABIN ALTITUDE WITH EITHER PRESSURE CONTROLLED NOR IN MANUAL.  FLT#4561 REPLACED MAIN CABIN DOOR SEAL & CPAM IAW AMM. PN ON/OFF 601R31872-1.
